# SDR DXTA2020042903659

- Difficulty date: April 29, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 507 hours, 326 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Broken
- Location: Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN NOT OPEN MAIN CABIN DOOR FROM THE INSIDE. NO CAS MESSAGE.  TROUBLESHOT PAX DOOR ISSUE TO BROKEN CONNECTION ON BACK OF INTERIOR DOOR HANDLE PUSH BUTTON SWITCH. VERIFIED SWITCH STILL OPERABLE WITH MULTIMETER. REPAIRED CONNECTION AND REASSEMBLED PAX DOOR. ALL OPERATIONAL CHECKS ACCOMPLISHED SATISFACTORILY IAW CE 680A AMM 52-10-00
